# SDR MASA2017021212597

- Difficulty date: February 12, 2017
- Submitted: February 12, 2017
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 17,260 hours, 16,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT RED CHARGE LIGHT INOP.  REPLACED BATTERY.
